MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION SIMULUS ADJUSTABLE ANNULOPLASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION SIMULUS ADJUSTABLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 735AF37
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 3 years and 1 month post implant of this 37mm mitral annuloplasty ring, it was explanted and replaced with a 29mm bioprosthetic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.

Brand Name
SIMULUS ADJUSTABLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10276457
Report Number2025587-2020-02233
Device Sequence Number11031154
Product Code KRH
UDI-Device Identifier00643169182295
UDI-Public00643169182295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071214
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number735AF37
Device Catalogue Number735AF37
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR